X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (8577) 8577
Publication (621) 621
Conference Proceeding (400) 400
Book Chapter (82) 82
Dissertation (57) 57
Book / eBook (41) 41
Government Document (20) 20
Magazine Article (15) 15
Paper (12) 12
Web Resource (8) 8
Book Review (4) 4
Newspaper Article (4) 4
Transcript (2) 2
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4478) 4478
mathematics, applied (3312) 3312
lipschitz condition (1334) 1334
analysis (915) 915
mathematical analysis (812) 812
mathematics, general (595) 595
convergence (569) 569
differential equations (527) 527
mathematical functions (525) 525
approximation (512) 512
operators (501) 501
optimization (478) 478
stability (464) 464
uniqueness (451) 451
lipschitz-domains (446) 446
lipschitz (436) 436
operations research & management science (419) 419
mathematical theorems (388) 388
equations (382) 382
regularity (362) 362
mathematical models (353) 353
applications of mathematics (352) 352
algorithms (347) 347
lipschitz continuity (345) 345
spaces (341) 341
automation & control systems (333) 333
lipschitz functions (324) 324
applied mathematics (319) 319
existence (312) 312
banach space (309) 309
studies (307) 307
inequalities (299) 299
statistics & probability (298) 298
dirichlet problem (291) 291
nonlinearity (259) 259
theorems (256) 256
nonlinear systems (252) 252
lipschitz function (242) 242
partial differential equations (230) 230
geometry (226) 226
engineering, electrical & electronic (224) 224
numerical analysis (217) 217
functional analysis (216) 216
systems (216) 216
algebra (197) 197
continuity (197) 197
lipschitz stability (190) 190
lipschitz domain (178) 178
dynamical systems (176) 176
observers (173) 173
computer science (172) 172
lipschitz domains (171) 171
coefficients (170) 170
boundary value problems (166) 166
theorem (162) 162
banach-spaces (153) 153
mathematics - analysis of pdes (153) 153
analysis of pdes (151) 151
sobolev spaces (150) 150
linear matrix inequalities (149) 149
lipschitz spaces (147) 147
boundary-value-problems (145) 145
integers (144) 144
lipschitz space (140) 140
mappings (140) 140
research (137) 137
design (136) 136
physics, mathematical (136) 136
integrals (130) 130
layer potentials (129) 129
calculus of variations and optimal control; optimization (128) 128
domains (128) 128
polynomials (127) 127
mathematics, interdisciplinary applications (125) 125
control systems (124) 124
lipschitz extensions (124) 124
theoretical, mathematical and computational physics (123) 123
delay (122) 122
global optimization (121) 121
theory of computation (121) 121
mechanics (120) 120
neumann problem (120) 120
boundary conditions (119) 119
topology (119) 119
matematik (118) 118
mathematical integrals (118) 118
continuous functions (117) 117
operations research/decision theory (117) 117
stabilization (116) 116
stochasticity (116) 116
equation (115) 115
algorithm (113) 113
calculus (112) 112
modulus of continuity (112) 112
nonlinear dynamics (112) 112
hilbert space (111) 111
locally lipschitz function (111) 111
maps (111) 111
ordinary differential equations (111) 111
interpolation (110) 110
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (13) 13
Online Resources - Online (7) 7
Gerstein Science - Stacks (5) 5
UTL at Downsview - May be requested (2) 2
UofT at Mississauga - Stacks (2) 2
Aerospace - Stacks (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Robarts - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (8904) 8904
Chinese (147) 147
Japanese (40) 40
French (26) 26
German (19) 19
Spanish (9) 9
Korean (7) 7
Russian (5) 5
Italian (1) 1
Lithuanian (1) 1
Polish (1) 1
Turkish (1) 1
Yiddish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 15
This paper presents the periodic averaging principle for impulsive stochastic dynamical systems driven by fractional Brownian motion (fBm). Under non-Lipschitz... 
MATHEMATICS | Impulsive dynamical systems | MATHEMATICS, APPLIED | Stochastic differential equations | MODELS | Periodic averaging technique | Non-Lipschitz condition | DIFFERENTIAL-EQUATIONS | PRINCIPLE | Fractional Brownian motion | Brownian movements | Dynamical systems | Lipschitz condition
Journal Article
Bernoulli, ISSN 1350-7265, 2/2013, Volume 19, Issue 1, pp. 93 - 114
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2020, Volume 269, Issue 2, pp. 1401 - 1431
In this paper, we establish the existence of a 1-parameter family of spatially inhomogeneous radially symmetric classical self-similar solutions to a Cauchy... 
Semi-linear parabolic PDE | Self-similar solutions | Non-Lipschitz | Oscillation | Well-posedness | MATHEMATICS | CAUCHY-PROBLEM
Journal Article
SIAM Journal on Computing, ISSN 0097-5397, 2018, Volume 47, Issue 2, pp. 295 - 329
Property testers form an important class of sublinear-time algorithms. In the standard property testing model, an algorithm accesses the input function f : D... 
Monotone | Lipschitz functions | Convex | Error correction | Sublinear algorithms | Property testing | MATHEMATICS, APPLIED | DISTANCE | APPROXIMATION | convex and Lipschitz functions | MONOTONICITY | LIPSCHITZ FUNCTIONS | property testing | BINARY SEARCH-TREES | HEIGHT | monotone | sublinear algorithms | PCPS | COMPLEXITY | COMPUTER SCIENCE, THEORY & METHODS | PROXIMITY | error correction
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2015, Volume 430, Issue 2, pp. 1102 - 1123
In this paper we consider scalar parabolic equations in a general non-smooth setting emphasizing interface conditions and mixed boundary conditions. In... 
Degenerate diffusion | Parabolic equations | Lipschitz domain | Surface diffusion | Power weights | Dynamical boundary conditions | FUNCTION-SPACES | MATHEMATICS, APPLIED | CALCULUS | EVOLUTION-EQUATIONS | LIPSCHITZ-DOMAINS | MATHEMATICS | REGULARITY | THEOREMS | OPERATORS
Journal Article
Journal of Process Control, ISSN 0959-1524, 09/2013, Volume 23, Issue 8, pp. 1169 - 1184
•Design of reduced order unknown input functional observers for nonlinear Lipschitz systems.•Structured residuals are generated to detect and isolate actuator... 
Fault detection and isolation | Functional observers | Unknown inputs | Nonlinear Lipschitz systems | Residual generation | Disturbances | Nonlinear | Lipschitz systems | ENGINEERING, CHEMICAL | ROBUSTNESS | STATE | FEEDBACK | AUTOMATION & CONTROL SYSTEMS
Journal Article
Random Operators and Stochastic Equations, ISSN 0926-6364, 03/2019, Volume 27, Issue 1, pp. 27 - 41
This paper proves the existence and uniqueness of a solution to reflected backward stochastic differential equations with a lower obstacle, which is assumed to... 
(Reflected) backward stochastic differential equations | stochastic Lipschitz coefficient | 60H20 | 65C30 | 60H30 | Mertens decomposition | stochastic Lipschitz coefcient | Differential equations
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2017, Volume 33, Issue 1, pp. 29 - 66
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 07/2019, Volume 29, Issue 11, pp. 3627 - 3649
Journal Article
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, ISSN 0008-4395, 03/2020, Volume 63, Issue 1, pp. 118 - 140
The main result of this paper is the following: any weighted Riemannian manifold (M, g, mu), i.e., a Riemannian manifold (M, g) endowed with a generic... 
MATHEMATICS | infinitesimal Hilbertianity | SMOOTH APPROXIMATION | Sobolev space | METRIC MEASURE-SPACES | smooth approximation of Lipschitz functions | LIPSCHITZ FUNCTIONS | EXTENSION | Finsler manifold | GEOMETRY
Journal Article
BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, ISSN 1220-3874, 2019, Volume 62, Issue 1, pp. 93 - 100
We introduce a sectional criterion for testing if complex analytic germs (X, 0) subset of (C-n, 0) are Lipschitz non-normally embedded. 
MATHEMATICS | singular complex spaces | metrics | Lipschitz maps
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2017, Volume 445, Issue 1, pp. 612 - 630
In this paper we deal with Banach spaces of analytic functions X defined on the unit disk satisfying that Rtf∈X for any t>0 and f∈X, where Rtf(z)=f(eitz). We... 
Lipschitz-type conditions | Banach spaces | Approximation by partial sums
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 3/2019, Volume 27, Issue 1, pp. 223 - 240
We prove that any correspondence (multi-function) mapping a metric space into a Banach space that satisfies a certain pointwise Lipschitz condition, always has... 
Bartle-Graves Theorem | 54C65 | Pointwise Lipschitz map | 46B99 (secondary) | Selection theorem | Analysis | Mathematics | Optimization | 54C60 (primary) | MATHEMATICS, APPLIED
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 2018, Volume 241, Issue 1, pp. 67 - 81
Journal Article
2013, De Gruyter studies in mathematics, ISBN 9783110263404, Volume 49, xi, 372
Book
Advances in Pure and Applied Mathematics, ISSN 1867-1152, 10/2016, Volume 7, Issue 4, pp. 223 - 230
In this paper, using a generalized translation operator, we obtain an analog of Younis’ theorem, [ , Theorem 5.2], for the Helgason Fourier transform of a set... 
Dini–Lipschitz condition,generalized translation operator | 42B37 | Symmetric space | Helgason Fourier transform | generalized translation operator | Dini-Lipschitz condition | Theorems | Fourier transforms | Lipschitz condition
Journal Article
Journal of Topology and Analysis, ISSN 1793-5253, 12/2018, Volume 10, Issue 4, pp. 933 - 940
In this work, positive functions defined on the plane are considered from a generic viewpoint, both in the continuous and bounded setting. By pursuing on... 
Jacobian | Bi-Lipschitz homeomorphisms | MATHEMATICS | NETS
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 2004, Volume 17, Issue 8, pp. 939 - 944
In this paper, we will discuss the notion of Lipschitz and Lipschitz φ 0-stability for systems of functional differential equations employing the method of... 
Lipschitz φ0-stability | Uniform Lipschitz φ0-stability | Uniform Lipschitz stability | Lipschitz stability | Uniform lipschitz stability | Lipschitz ø | Uniform lipschitz ø | stability | phi-stability | MATHEMATICS, APPLIED | uniform Lipschitz | Lipschitz phi-stability | LYAPUNOV FUNCTIONS | SYSTEMS | uniform lipschitz stability
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.